MAUDE Adverse Event Report: ABBOTT GMBH ARCHITECT HAVAB-G REAGENT KIT; HEPATITIS A TEST (ANTIBODY AND IGM ANTIBODY)

ABBOTT GMBH ARCHITECT HAVAB-G REAGENT KIT; HEPATITIS A TEST (ANTIBODY AND IGM ANTIBODY)
Model Number 6L27-25
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed a (b)(6) architect havab-g result for one patient.The initial architect havab-g result was (b)(6) repeated on another instrument and the result was (b)(6) no impact to patient management was reported.
 
Additional Manufacturer Narrative
Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.The ticket search by lot indicates that the likely cause lot performs as expected for this product.Return testing was not performed as returns were not available.Device history record review was performed on lot number 26319be00, which did not show any potential non-conformances, deviations, or non-conformances.Trending review did not identify any trends for the complaint issue.In-house testing of a retained calibrator of the complaint lot was performed.All specifications were met and no false reactive results were obtained, showing that the lot generates the expected results.Labeling review concludes that the issue is adequately addressed.Based on all reviewed data, we conclude that there is no systemic issue or deficiency identified.

Brand Name
ARCHITECT HAVAB-G REAGENT KIT
Common Device Name
HEPATITIS A TEST (ANTIBODY AND IGM ANTIBODY)
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
433331157
MDR Report Key13525428
Report Number3002809144-2022-00048
Device Sequence Number14773638
Product Code LOL
UDI-Device Identifier00380740011185
UDI-Public00380740011185
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K113704
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/04/2022
Device Model Number6L27-25
Device Catalogue Number06L27-25
Device Lot Number26319BE00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/23/2022
Supplement Date Received by Manufacturer04/11/2022
Initial Report FDA Received Date02/14/2022
Supplement Report FDA Received Date04/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/16/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC HAVAB-G CAL, 06L27-01, 26319BE00.; ARC HAVAB-G CAL, 06L27-01, 26319BE00.; ARC I1000SR MOD, 01L86-01, I1SR60651.; ARC I1000SR MOD, 01L86-01, I1SR60651.
Patient SexUnknown